Title: Ratio asymptotics for multiple orthogonal polynomials
Authors: Van Assche, Walter # ×
Issue Date: 2016
Publisher: American Mathematical Society
Series Title: Contemporary Mathematics vol:661 pages:73-85
Conference: Constructive Functions location:Nashville date:26-30 May, 2014
Article number: 13275
Abstract: We give the asymptotic behavior of the ratio of two neighboring multiple orthogonal polynomials under the condition that the recurrence coefficients in the nearest neighbor recurrence relations converge.
ISSN: 0271-4132
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
MOPasymptotics.pdf Published 203KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science